Posted by: Sue | 2011-11-28

Mirena side effects?

I had a Mirena for 5 years, and then it was replaced 2 years ago. Now, 24 months later, I started bleeding again. After 2 weeks, I started to feel bloated in my stomach and some cramps and sensitivity. I went to the dr, he prescribed antibiotics. It got a bit better, but then worse again. I went back, and got other antibiotics and something to stop the bleeding. 5 days later, and still no improvement, I''ve been bleeding now for 4 weeks. It even hurts when I have to use the toilet or sneezes, it feels as if there is a lot of pressure in my pelvic. What can the cause be? The mirena or something else? I don''t want to go on a 3rd antibiotic course.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have you seen a Gynae? The Mirena can cause irregular bleeding but you should have a pap smear and internal examination to check for other problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.